# SDR REXA2019061070815

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 29,723 hours, 27,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN GALLEY WONT ILLUMINATE WHEN TESTED.  REPAIRED BROKEN WIRE TO LIGHT ASSEMBLY IAW CRJ200 ESPM 20-16-00 . OPS CHECK GOOD.
